The inverse image of a metric space under a biquotient compact mapping
Compositio Mathematica, Tome 25 (1972) no. 3, pp. 323-328
Cet article a éte moissonné depuis la source Numdam
@article{CM_1972__25_3_323_0,
author = {Pareek, C. M.},
title = {The inverse image of a metric space under a biquotient compact mapping},
journal = {Compositio Mathematica},
pages = {323--328},
year = {1972},
publisher = {Wolters-Noordhoff Publishing},
volume = {25},
number = {3},
mrnumber = {315665},
zbl = {0254.54010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1972__25_3_323_0/}
}
TY - JOUR AU - Pareek, C. M. TI - The inverse image of a metric space under a biquotient compact mapping JO - Compositio Mathematica PY - 1972 SP - 323 EP - 328 VL - 25 IS - 3 PB - Wolters-Noordhoff Publishing UR - http://geodesic.mathdoc.fr/item/CM_1972__25_3_323_0/ LA - en ID - CM_1972__25_3_323_0 ER -
Pareek, C. M. The inverse image of a metric space under a biquotient compact mapping. Compositio Mathematica, Tome 25 (1972) no. 3, pp. 323-328. http://geodesic.mathdoc.fr/item/CM_1972__25_3_323_0/